# SDR C1HA200181010

- Difficulty date: July 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE OVERWING EXIT MARKER LIGHT INOP.  RESECURED WIRE AT CANNON PLUG, OPS CHECKS NORMAL.
